# SDR AALA20120517001

- Difficulty date: April 17, 2012
- Submitted: May 21, 2012
- Operation: Air carrier
- Aircraft: N193AN
- Make and model: Boeing 757223
- Aircraft serial: 32387
- Aircraft time: 39,759 hours, 10,264 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Plate
- Part number: 182N16077
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP SURFACE OF LEFT PIVOT HINGE STIFFENER PLATE.  INSTALLED FASTENERS AT LEFT PIVOT HINGE PER PER EA B757-55-023567 AND SRM 51-40-02.
